My daughter was dxd with Hashis at 6 yo. She always had trouble falling asleep and seemed to experience hyperthyroid symptoms as well. New endo, tested her said she has antibodies for both Graves and Hashis. At the present Hashis is winning out. Now, 9, she is on 75 mcg Synthroid and 5 mcg Cytomel, 1 mg Melatonin. I had to insist on the Cytomel. Due to consistent weight gain, endo put her on Metformin and she has grown and lost a few pounds. She also has "early heartbeats" that have stayed the same in the last 4 years. Cardio said she would grow out of it...has not so far. She does get "winded" easily and has fainted at school a few times!
I have CFIDS. She also tested + for a past EBV at 4 yo. and spleen was swollen. She also has excema, mainly on ankles, elbow pits and underneath eyes. She is otherwise healthy, bringing home strep and etc. from school.
What am I missing? I would prefer she be taking natural T3/T4, but it is very hard to find any dr./endo that will treat children.
What you are probably missing is that it is likely that your daughter likely has thyroiditis, possibly from an infection present with your CFS.
The reason that i suggest this is that many if not most Graves patients actually have throiditis, caused by one or more chronic infection(s) of the thyroid gland. Such infections usually invade other tissues as well, and patients often have additional signs/symptoms that appear on the surface to be unrelated to their thyroid problems.
The same infections that we find in CFS patients are present in Graves patients with thyroiditis. You can learn more from this on our website under Fatiguing Illness Research, www.immed.org
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.